# SDR AALA20060779

- Difficulty date: October 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 15ABC, 22ABC, AND 25ABC INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND BATTERY PACK FOR SEATS 15ABC AND LIGHT AND BATTERY PACK FOR SEATS 22 AND 25ABC FOR INOPERATIVE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
